# SDR AALA20030166

- Difficulty date: January 29, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 528 - AFTER TAKEOFF, CABIN AND COCKPIT STARTED TO FILL WITH SMOKE. RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED NR 1 ENGINE DUE OT OIL LEAK AT 13TH STAGE.  ACCOMPLISHED LEAK CHECK.  ACCOMPLISHED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
